MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, LARGE

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, LARGE
Model Number SD980.109
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fistula (1862)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
We have received feedback from surgeon about the exposed trumatch cmf implant.The surgeon placed the implant and packed it with particulated bone.At the 2 weeks post-op consultation the healing was going well, but by week 3.5-4 there was a fistulation on the floor of the mouth.Another surgery is planned as a redo surgery for which the patient will be implanted with a standard plate; the patient will be operated on (b)(6) 2022.
 
Event or Problem Description
We have received feedback from surgeon about the exposed trumatch cmf implant.The surgeon placed the implant and packed it with particulate bone.At the 2 weeks post-op consultation the healing was going well, but by week 3.5-4 there was a fistulation on the floor of the mouth.Another surgery is planned as a redo surgery for which the patient will be implanted with a standard plate; the patient will be operated on (b)(6) 2022.
 
Additional Manufacturer Narrative
Investigation concluded that the device met all specifications and did not malfunction.No root cause could be established for the fistulation in patient's mouth.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, LARGE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key16090978
Report Number3003998208-2023-00001
Device Sequence Number6639622
Product Code JEY
UDI-Device Identifier05420060381096
UDI-Public05420060381096
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K173039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.109
Device Catalogue NumberSD980.109
Device Lot NumberME22QOJJEQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale